# SDR FDEA202204140958

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 93,805 hours, 22,670 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Plug
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDIS  582     29-02  2562     14APR22  ANC  FACT  U  RECEIVED A HYD 2 OFF. HYD 2 QUANTITY 2.4.  ***EMERGENCY DECLARED***  ENT BY: 316582 RPT BY:316582  FACT 14APR22 09:38   ANC U  FOUND CASE RELIEF VALVE PLUG ON HYDRAULIC PUMP  LOOSE.  RESEALED AND RESECURED PLUG, OPS AND LEAK  CHECK GOOD.  REF MD-11 AMM 29-11-20-4-1   FOUND CASE RELIEF VALVE PLUG ON HYDRAULIC PUMP  LOOSE.  RESEALED AND RESECURED PLUG, OPS AND LEAK  CHECK GOOD.  REF MD-11 AMM 29-11-20-4-1
